# SDR ASAA2019010728608

- Difficulty date: January 7, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 41,303 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR SILL HAS CORROSION 2" AFT STA.69 @ I/B FASTENER HOLE UPPER SURFACE GROUNDED - YES. ACCOMPLISHED DOUBLER REPAIR IAW SRM 53-41-14-300-01. EVALUATED CORROSION - ORIGINAL THICKNESS .063, REMAINING .00, MAT'L LOSS .063 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14.
